# SDR CALA2019070301124

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323039820001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FR29 STR43L-42L CLEAT HAS CORROSION A3NB-05-3-6013 PER NON ROUTINE 9292919 REMOVED AND REPLACED CLEAT IN FWD CARGO AT FR 29 BETWEEN STR 42L TO 43L IAW SRM 51-72-11-911-002 PARA 2.
